Electron. J. Diff. Equ., Vol. 2013 (2013), No. 30, pp. 1-10.

A computational technique for solving boundary value problem with two small parameters

Devendra Kumar

In this article we study a singularly perturbed boundary-value problem for a delay differential equation with a small delay parameter in the first derivative term whose solution has a single boundary layer. The proposed method is shown to be stable, and its performance is confirmed with examples.

Submitted November 2, 2012. Published January 28, 2013.
Math Subject Classifications: 65L03, 65L10, 65L11, 65L20.
Key Words: Finite difference method; singular perturbation; delay differential equation; negative shift.

Show me the PDF file (213 KB), TEX file, and other files for this article.

Devendra Kumar
Department of Mathematics, BITS Pilani
Pilani - 333031, Rajasthan, India
Phone +919413487072; fax: +911596244183
email: dkumar2845@gmail.com, dkumar@bits-pilani.ac.in

Return to the EJDE web page